# SDR ASAA2019021728257

- Difficulty date: February 17, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,145 hours, 13,495 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #1 ENGINE FAULT , MSG # 77-20871, TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. GROUNDED - YES. COMPLETED B737-800 FIM 77-21 TASK 804, CLEANED #1 ENG EGT CONNECTORS IAW B737-800 AMM 77-21-00 & 70-70-01. POST ENGINE RUN EEC SHOWED NO FAULTS IAW B737-800 AMM 73-21-00. #1 ENGINE T495 PRECLEAN TEMPS : S1=19.49, S2=19.13, S3=19.27, S4=20.44 #1 ENGINE T495 POST CLEAN TEMPS: S1=20.20, S2=19.70, S3=20.08, SSR=20.48 FAULT MSG 77-20871 NOT ACTIVE ; NO FURTHER ACTION REQD.
